# SDR 29GA2019042600001

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,342 hours, 43,802 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0105, MAIN CABIN DOOR WONT CLOSE.   ADJUSTED MAIN CABIN DOOR SEAL IAW SAAB AMM 52-10-15-04. DOOR OPERATES SMOOTHLY.
